# SDR SWAA950221

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 6013121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FORWARD SECTION OF CABIN EMERGENCY FLOOR TRACK LIGHTING INOP.  REPLACED BATTERY PACK PER BOEING MM.
